Jump to content

Photo

Ten More Days On Accutane.. Still Breaking Out

accutane break out

5 replies to this topic

#1 soulivan7

soulivan7

    Junior Member

  • Members
  • Posts & Likes
    Posts: 48
    Likes: 4
About Me
  • Gender:Male
  • Location:UK
  • Interests:Addicted to tweeting
  • Joined: 05-April 13

Posted 07 November 2013 - 08:41 AM

I've got 10 days left of my 6 month course of Accutane, 40mg for the first 4 months and then 75mg for these last two. The problem is that i'm still breaking out neutral.gif I really would have thought i would be clear by now but i do have a few actives and i have these stubborn under the skin spots that have been there throughout treatment...

 

Do you think its possible that i clear after i stop taking the pills, it's so frustrating. I just need some personal experiences of people who have took it? 


Edited by soulivan7, 07 November 2013 - 08:43 AM.


#2 Ashish Sharma

Ashish Sharma

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Likes: 1
About Me
  • Joined: 09-October 13

Posted 07 November 2013 - 11:54 AM

Are you moisturizing your skin ?

 

I know it may take some time for Accutane to actually work but you should not rely completely on Accutane. 

 

Follow these simple tips while doing Accutane Course

 

1. Don't touch your face too often during the day.

 

2. Eat healthy nutritious food.

 

3. Drink plenty of water

 

4. Cut out stress, meditate , Exercise. 

 

Have faith in what you are doing and be positive.


Edited by Ashish Sharma, 07 November 2013 - 11:59 AM.


#3 DayneCarter

DayneCarter

    Junior Member

  • Members
  • Posts & Likes
    Posts: 66
    Likes: 0
About Me
  • Joined: 05-November 10

Posted 07 November 2013 - 11:59 AM

how bad is it? from your avi you look very clear



#4 Avada Kedavra Acne

Avada Kedavra Acne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 478
    Likes: 59
About Me
  • Gender:Not Telling
  • Joined: 26-May 13

Posted 07 November 2013 - 02:15 PM

I had the same issue- but relized it was something i was using! My mouiserizer was too thick (Cerave in the tub)  and it was just breaking me out. Now i use Cerave Hydrating cleanser+ Cerave Lotion (in the pump) and my face is great now



#5 soulivan7

soulivan7

    Junior Member

  • Members
  • Posts & Likes
    Posts: 48
    Likes: 4
About Me
  • Gender:Male
  • Location:UK
  • Interests:Addicted to tweeting
  • Joined: 05-April 13

Posted 07 November 2013 - 05:19 PM

how bad is it? from your avi you look very clear

Taken well before i started Accutane haa



I had the same issue- but relized it was something i was using! My mouiserizer was too thick (Cerave in the tub)  and it was just breaking me out. Now i use Cerave Hydrating cleanser+ Cerave Lotion (in the pump) and my face is great now

This could be something i have to look into, i'm using Cetaphil Lotion at the moment and thats about it.



#6 austinakaking

austinakaking

    Junior Member

  • Members
  • Posts & Likes
    Posts: 29
    Likes: 2
About Me
  • Joined: 06-August 13

Posted 15 November 2013 - 08:33 AM

sometimes the post course which is after you stop taking it, usaully a 2 month break. your acne may heal or not then your derm can think about a 2nd course.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users